# SDR 06FDEA1723

- Difficulty date: May 5, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE BS 1148 BETWEEN STR 5R AND 6R, SKIN IS DENTED.  FOUND DENT TO BE BEYOND LIMITS.  REMOVED DAMAGE, FABRICATED REPAIR AND INSTALLED REF SRM 53-30-3.
